| Model Number |
02.07.0326SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 1 october 2021.Lot 121805: (b)(4) items manufactured and released on 25-sep-2012.Expiration date: 2017-july-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
The patient had a primary on (b)(6) 2015.On (b)(6) 2017, the patient came in reporting instability and no trauma caused the instability.The surgeon revised the insert and surgery was completed successfully.At 4 years and 7 months after, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.